MathSciNet Relay Station
MathSciNet bibliographic data
MR162235 (28 #5434) 54.78
Bean, Ralph J. Disks in $E\sp{3}$. I. Subsets of disks having neighborhoods lying on $2$-spheres. Trans. Amer. Math. Soc. 112 1964 206–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement